Pls help. Sir actually I was visited doctors house on August 07,2016. Before June regularly I was using Skin Light cream on my face. But now really feeling bad. I hereby attached my photo. Pimples are almost clear. But the black marks are there. Can you help me to remove this black marks with in next one or one and half month. Doctor advise me that to use Azelaic Acid gel 20% w/w over night and Clindamycin Phosphate gel USP for every morning. Is this both gel clear the black mark? Because my marriage is on November 20 th. please HELP ME.
Hello, Lybrate user,
I don't view your photo, hereby.
Please, send your image privately.
However, only medication will not suffice your need.
Shedding under eyes, oily skin, Tenning ,dryness of skin, & wrinkles cause due to irregular life style, insomnia.junk food, stress,anxiety but taking d natural recourse will ,carry away the tresses making your skin sebum free and soothing.
No cream can moisturise nor repair your skin to get your complexion, fairer.
* Tk, plenty of water free from contaminants to eliminate toxins &'regulate your metabolism to absorb protein, vitamins, minerals, energy & other important substance, essential to upkeep ,repair & energise the body, hydrating your skin.
* Go, for meditation to reduce your stress and to nourish your cells, tissues and whole body to allow your skin to b fresh, non oily & glowing.
* Tk your meal easily digestible, non-oily, non-irritant, simple,on time.
*Tk, apples,cheese, carrots,papaya, rajama,soyabeen, spinach,almond, walnuts to enjoy wellness. Tk homoe medicines:
@ Berb. Aqua Q-10 drops, thrice with little water.
* ensure sound sleep at least for 7/8 hrs in d night.
* Avoid, junk food, caffiene,dust, scorching sun, fried,spicy intake, cookies, pizza & burger.
Your feedback will highly b appreciated for further, follow up. Tk,care.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.